# SDR R61A201406260867

- Difficulty date: June 30, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING SPAR 2 AT HOLE A3 IS CRACKED.  MAINTENANCE REAMED SPAR 2 HOLE TO .750 CRACK STILL PRESENT PERFROMED CUTOUT OF SPAR 2 IAW ANNEX A FIGURE 30, 31 AND ETD 2014-170-054752. INSTALLED CUT OUT BUSHING IN A3 HOLE IAW SB 170-57-0053 AND ETD 2014-170-054752.  INSTALLED FILLER PIECE IAW ANNEX A AND ETD 2014-170-054752 INSTALLED WET DOUBLER, 3RD CAP SPLICEAND LOWER SKIN DOUBLER IAW ANNEX A ETD 2014-170-054752. CLEANED AND INSPECTED AREA REF EMB 170/175 NDTM INTRO FRONT MATTER. PLACED ON NON MEL DMI FOR PERIOD OF 12 MONTHS FOR FURTHER SUBSTANTION SINCE THIS IS CONSIDERED TEMP REPAIR DMI 403457-3.
